# SDR UALA2013062004278

- Difficulty date: June 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 63,925 hours, 24,079 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING AT UPPER FWD CORNER PANEL 414CR ON INBD SIDE NR 1 ENG PYLON.  REPLACED SCREW.
